Treillis d'ondelettes associés aux groupes de Lorentz
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 3, p. 245-259
@article{AIHPA_1991__54_3_245_0,
     author = {Bohnke, G.},
     title = {Treillis d'ondelettes associ\'es aux groupes de Lorentz},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {3},
     year = {1991},
     pages = {245-259},
     zbl = {0743.43005},
     mrnumber = {1122655},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1991__54_3_245_0}
}
Bohnke, G. Treillis d'ondelettes associés aux groupes de Lorentz. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 3, pp. 245-259. http://www.numdam.org/item/AIHPA_1991__54_3_245_0/

[1] S.T. Ali, J.P. Antoine et J.P. Gazeau, Square Integrability of Group Representations on Homogeneous Spaces. I. Reproducing Triples and Frames. II. Generalized Square Integrability and Equivalent Families of Coherent States, U.C.L.-I.P.T. 89 18, preprints, décembre 1989.

[2] J. Bertrand et P. Bertrand, A Relativistic Wigner Function Affiliated with the Weyl-Poincaré Group, preprint.

[3] I. Daubechies, Orthonormal Bases of Compactly Supported Wavelets, Comm. Pure Appl. Math., vol. XLI, 1988, p. 909-996. | MR 951745 | Zbl 0644.42026

[4] I. Daubechies, The Wavelet Transform, Time-Frequency Localization and Signal Analysis, preprint. | MR 1066587

[5] H. Feichtinger et K. Gröchenig, A Unified Approach to Atomic Decompositions Trough Integrable Group Representations, preprint.

[6] A. Grossmann, J. Morlet et T. Paul, Transforms Associated to Square Integrable Group Representations. I. General results, J. Math. Phys., vol. 26, (10), 1985, p. 2473-2479. | MR 803788 | Zbl 0571.22021

[7] A. Grossmann, J. Morlet et T. Paul, Transforms Associated to Square Integrable Group Representations. II. Examples, Ann. Inst. Henri-Poincaré, vol. 45, n° 3, 1986, p. 293-309. | Numdam | MR 868528 | Zbl 0601.22001

[8] P.G. Lemarie et Y. Meyer, Ondelettes et bases hilbertiennes, Revista Matemática Iberoamericana, vol. 2, n° 12, 1986, p. 1-18. | MR 864650 | Zbl 0657.42028

[9] M.S. Raghunathan, Discrete Subgroups of Lie Groups, Ergebnisse der Mathematik, vol. 68, Springer, 1972. | MR 507234 | Zbl 0254.22005

[10] P.J. Sally Jr, Analytic Continuation of the Irreducible Unitary Representations of the Universal Covering Group of SL (2, R), Memoirs of the A.M.S., n° 69, 1967. | Zbl 0157.20702

[11] A. Unterberger et J. Unterberger, La série discrète de SL (2, R) et les opérateurs pseudo-différentiels sur une demi-droite, Ann. Sci. Ec. Norm. Sup., vol. 17, 1984, p. 83-116. | Numdam | MR 744069 | Zbl 0549.35119

[12] A. Unterberger et J. Unterberger, A Quantization of the Cartan Domain BDI (q=2) and Operators on the Light Cone, J. Funct. Anal., vol. 72, n° 2, 1987, p. 279-319. | MR 886815 | Zbl 0632.58033

[13] A. Unterberger, Analyse harmonique et analyse pseudo-différentielle du cône de lumière, Astérisque, n° 156, S.M.F., 1987. | MR 947371 | Zbl 0643.35118